Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 70, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 20, 2008, 5:26 PM EDT for Halifax County, North Carolina. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2008, 5:26 PM EDT (21:26 UTC)
- Expired
- Apr 20, 2008, 6:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Halifax County, NC
The radar
The Norfolk radar (KAKQ), 101 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:35 PM EDT | HAIL 1 | 3 Wnw Whites Fork, NC | QUARTER SIZE HAIL REPORTED ON DOUGLAS HILL FARM RD SOUTHWEST OF SCOTLAND NECK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 1:47 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 202126
SVRRAH
NCC083-202215-
/O.NEW.KRAH.SV.W.0070.080420T2126Z-080420T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
526 PM EDT SUN APR 20 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 615 PM EDT
* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES WEST OF HOBGOOD...OR 9 MILES NORTH OF
TARBORO...MOVING NORTH AT 16 MPH. QUARTER SIZED HAIL IS LIKELY WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SCOTLAND NECK...
TILLERY...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3606 7754 3609 7755 3610 7760 3632 7754
3632 7746 3625 7737 3621 7737 3617 7730
3610 7726 3608 7731 3599 7740
TIME...MOT...LOC 2126Z 198DEG 14KT 3606 7749
$$
WSS2 follow-up statements
000
WWUS52 KRAH 202146
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT SUN APR 20 2008
NCC083-202215-
/O.CON.KRAH.SV.W.0070.000000T0000Z-080420T2215Z/
HALIFAX NC-
543 PM EDT SUN APR 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN HALIFAX COUNTY...
AT 535 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM.
QUARTER SIZE HAIL WAS REPORTED ON DOUGLAS HILL FARM RD SOUTHWEST OF
SCOTLAND NECK. STORMS WILL CONTINUE TO MOVE NORTHWARD ALONG AND
PARALLEL TO HIGH WAY 258 INCLUDING THE SCOTLAND NECK AREA.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
SUNDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3606 7754 3609 7755 3610 7760 3632 7754
3632 7746 3625 7737 3621 7737 3617 7730
3610 7726 3608 7731 3599 7740
TIME...MOT...LOC 2143Z 198DEG 14KT 3612 7746
$$
RFG000
WWUS52 KRAH 202223
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT SUN APR 20 2008
NCC083-202232-
/O.EXP.KRAH.SV.W.0070.000000T0000Z-080420T2215Z/
HALIFAX NC-
622 PM EDT SUN APR 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HALIFAX COUNTY
EXPIRED AT 615 PM EDT...
THE STORM WAS ALONG THE HALIFAX NORTHAMPTON COUNTY LINE AND APPEARS
TO HAVE WEAKENED BELOW SEVERE LIMITS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3606 7754 3609 7755 3610 7760 3632 7754
3632 7746 3625 7737 3621 7737 3617 7730
3610 7726 3608 7731 3599 7740
TIME...MOT...LOC 2146Z 198DEG 14KT 3613 7745
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 4:50 PM EDT, 36 minutes earlier.
Area forecast discussion, Apr 20, 4:50 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 450 PM EDT SUN APR 20 2008 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL DRIFT SLOWLY EAST SOUTHEASTWARD ACROSS OUR REGION THROUGH MONDAY. MOIST LOW LEVEL NORTHEAST FLOW WILL DEVELOP MONDAY NIGHT AND PERSIST THROUGH TUESDAY NIGHT... AS HIGH PRESSURE OFF THE NEW ENGLAND COAST NOSES SOUTHWESTWARD INTO OUR REGION. && .NEAR TERM /THROUGH MONDAY/... AS OF 430 PM SUNDAY... SCATTERED CONVECTIVE ACTIVITY ACROSS CENTRAL NC WILL CONTINUE THROUGH 00Z MON IN A NARROW BAND OF MODERATE LOW LEVEL INSTABILITY. MAIN SEVERE THREAT WILL REMAIN TO BE HAIL UP TO THE SIZE OF QUARTERS. EXPECT ACTIVITY TO WEAKEN IN INTENSITY AFTER 00Z WITH LOSS OF HEATING BUT SCATTERED CONVECTION WILL LIKELY PERSIST IN THE EAST WELL THROUGH THE NIGHT. AS UPPER LEVEL LOW DRIFTS SE...850-700MB CONFLUENCE WILL REMAIN OVER THE FAR E-NE SECTIONS OF CENTRAL NC. LOCALIZED SECTIONS OF EASTERN HALIFAX HAS RECEIVED 4 TO POSSIBLY AS MUCH AS 6 INCHES OF RAIN. EXPECT TO SEE ANOTHER 1-2 INCHES POTENTIAL THROUGH 03Z (IF BANDS CONTINUE). BEST 850MB MOISTURE TRANSPORT SHIFT E-NE THIS EVENING. SINCE IT APPEARS THAT HEAVY RAIN THREAT WILL DIMINISH AND DUE TO ISOLATED NATURE OF FLOODING ...WILL NOT ISSUE A FLOOD WATCH AT THIS TIME. MID/UPPER LEVEL LOW WILL CONTINUE TO DRIFT SE ON MON. CIRCULATION AROUND THIS SYSTEM WILL PLACE BEST LOW LEVEL CONFLUENCE NEAR EAST- NE PERIPHERY OF FORECAST AREA WITH DIVERGENT FLOW OVER THE WESTERN AND SOUTHER PIEDMONT. THUS...WILL TAPER POPS FROM HIGH CHANCE/LOW LIKELY EAST TO LOW CHANCE WEST. CONSIDERABLE CLOUDINESS AND SHOWERS WILL HOLD TEMPS 5-10 DEGREES BELOW NORMAL. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... AS OF 445 PM SUNDAY... CLOSED MID/UPPER LEVEL LOW WILL CONTINUE TO INFLUENCE WEATHER THROUGH TUESDAY. CONTINUED EASTERLY FETCH OFF THE ATLANTIC WILL RESULT IN WIDESPREAD CLOUDS AND PATCHES OF LIGHT RAIN...MAINLY EAST OF U.S.1 THROUGH TUESDAY AFTERNOON. ISENTROPIC LIFT WEAK TO NON EXISTENT THROUGH 305K LEVEL SO NOT EXPECTING MUCH AS FAR AS PRECIP AMOUNTS. FLOW WILL GRADUALLY BECOME ANTICYCLONIC WED. THIS FLOW WILL ALSO GRADUALLY ADVECT DRIER AIR INTO THE REGION. THUS EXPECT TO SEE A SLOW CLEARING TREND WED ACROSS REGION. PARTIAL SUN WILL HELP TO BOOST AFTERNOON TEMPS INTO THE LOW AND MID 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 445 PM SUNDAY... MADE ONLY MINOR TWEAKS TO MAX/MIN TEMPERATURES IN THE EXTENDED. FORECAST STILL LOOKS DRY... AS MEDIUM RANGE MODELS ARE IN GENERAL AGREEMENT WITH MID LEVEL RIDGING BUILDING OVER THE EASTERN THIRD OF THE NATION... WITH TROUGHING PROGRESSING FROM THE WESTERN CONUS EARLY IN THE PERIOD TO THE CENTRAL STATES BY THE START OF THE WEEKEND. EXPECT MODERATING TEMPS WITH UPPER 70S/LOWER 80S EXPECTED BY FRI. TAIL END OF UPPER LEVEL TROUGH OVER THE GREAT LAKES WILL SWING THROUGH THE REGION LATE SAT/SATURDAY NIGHT. ASSOCIATED FRONT MAY BE ABLE TO TRIGGER A SCATTERED SHOWER/STORM LATE SATURDAY AND SATURDAY NIGHT SO WILL INTRODUCE A CHANCE POP. SLIGHTLY COOLER TEMPS EXPECTED BEHIND BOUNDARY SUNDAY. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... AS OF 120 PM SUNDAY... INSTABILITY IS ON THE RISE THIS AFTERNOON AHEAD OF THE UPPER LOW WHICH WILL BE DRIFTING SLOWLY SOUTHEAST. MORNING FOG/STRATUS WILL CONTINUE TO LIFT WITH VFR CEILINGS THIS AFTERNOON. TOUGH TO TIME SHOWERS AND THUNDERSTORMS AS THEY WILL BE QUITE SCATTERED. WILL HAVE SHOWERS IN THE VICINITY ON THE TAFS FOR THE REMAINDER OF THE AFTERNOON AND EVENING...WITH AN EYE ON TRENDS THAT WOULD INDICATE STRONGER CONVECTION FOR INCLUSION OF THUNDER IN AMENDMENTS. AS THE UPPER LOW MOVES SOUTHEAST AND APPROACHES THE AREA... ACTIVITY WILL BE MORE FOCUSED IN THE NORTHEAST AFTER 00Z. LOW LEVEL MOISTURE WILL BE TRAPPED UNDER THE LOW...CONTINUED VFR CEILINGS AND VSBY TONIGHT...WITH A GRADUAL LOWERING TOWARDS MVFR BY MORNING. SAME SCENARIO ON MONDAY AS THE SLOW-MOVING LOW PRESSURE SYSTEM WILL LINGER NEAR THE NORTH CAROLINA COAST THROUGH MON NIGHT. THIS WILL MAINTAIN A FLOW OF AIR OFF THE ATLANTIC INTO CENTRAL NORTH CAROLINA WITH THE POTENTIAL FOR MVFR CIGS AND VSBY IN SCATTERED AREAS OF RAIN. OTHERWISE VFR WEATHER IS EXPECTED THROUGH FRI. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DM NEAR TERM...WSS SHORT TERM...WSS LONG TERM...WSS AVIATION...MLM
Hazardous weather outlook, Apr 20, 1:50 PM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 150 PM EDT SUN APR 20 2008 NCZ007>011-022>028-039>043-074>078-084>086-088-089-211800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-NASH-EDGECOMBE-RANDOLPH-CHATHAM-WAKE-JOHNSTON-WILSON- MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 150 PM EDT SUN APR 20 2008 ...SEVERE THUNDERSTORM WATCH 209 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. AN APPROACHING STRONG UPPER LEVEL LOW WILL ENHANCE THE DEVELOPMENT OF BANDS OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE PRIMARY THREATS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN MONDAY AFTERNOON. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS. NCZ021-038-073-083-211800- FORSYTH-DAVIDSON-STANLY-ANSON- 150 PM EDT SUN APR 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN APPROACHING UPPER LEVEL LOW WILL ENHANCE THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS OVER THE WESTERN PIEDMONT THIS AFTERNOON. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE PENNY SIZED OR LARGER HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH THESE STORMS.
In the hours before
Local storm report, Apr 20, 3:51 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
351 PM EDT SUN APR 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL HIGH POINT 35.98N 80.00W
04/20/2008 E0.25 INCH GUILFORD NC BROADCAST MEDIA
FOX TV REPORTED PEA SIZE HAIL INTERSTATE 85/BRENTWOOD RD.
0310 PM HAIL HIGH POINT 35.98N 80.00W
04/20/2008 U0.25 INCH GUILFORD NC LAW ENFORCEMENT
311 BYPASS
0335 PM HAIL RAMSEUR 35.73N 79.65W
04/20/2008 E0.75 INCH RANDOLPH NC FIRE DEPT/RESCUE
HAIL COVERED HIGHWAY 64 OUTSIDE OF RAMSEUR.
0340 PM FLASH FLOOD 2 N SCOTLAND NECK 36.16N 77.42W
04/20/2008 HALIFAX NC LAW ENFORCEMENT
FLOODING ON MARY CHAPEL ROAD JUST NORTH OF SCOTLAND NECK.
&&
RHENESLocal storm report, Apr 20, 4:06 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
406 PM EDT SUN APR 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL PITTSBORO 35.72N 79.17W
04/20/2008 E1.00 INCH CHATHAM NC LAW ENFORCEMENT
QUARTER SIZE HAIL OCCURRING IN PITTSBORO
&&
JFBSpecial weather statement, Apr 20, 4:06 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 406 PM EDT SUN APR 20 2008 NCZ023-024-202100- ALAMANCE-ORANGE- 406 PM EDT SUN APR 20 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS ALAMANCE AND ORANGE COUNTIES THROUGH 500 PM EDT... AT 406 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR TEER AND SAXAPAHAW...OR ABOUT 12 MILES WEST OF CHAPEL HILL...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR EFLAND AROUND 430 PM EDT... HILLSBOROUGH AROUND 440 PM EDT...SCHLEY AROUND 455 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
Special weather statement, Apr 20, 4:32 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 432 PM EDT SUN APR 20 2008 NCZ007-008-025-202130- DURHAM-GRANVILLE-PERSON- 432 PM EDT SUN APR 20 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS GRANVILLE...PERSON AND DURHAM COUNTIES THROUGH 530 PM EDT... AT 432 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER DURHAM...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BAHAMA AROUND 500 PM EDT... MORIAH AROUND 520 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. INSTEAD...MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. RWH
Local storm report, Apr 20, 4:35 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
435 PM EDT SUN APR 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 NE PRINCEVILLE 35.94N 77.46W
04/20/2008 E0.75 INCH EDGECOMBE NC LAW ENFORCEMENT
&&
JFBLocal storm report, Apr 20, 5:16 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
516 PM EDT SUN APR 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 2 NNE SCOTLAND NECK 36.16N 77.40W
04/20/2008 E1.00 INCH HALIFAX NC TRAINED SPOTTER
QUARTER SIZE HAIL ONGOING JUST NORTHEAST OF SCOTLAND NECK
&&
JFBThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:28 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 26 min |
| Apr 20, 1:08 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 52 min |
| Apr 20, 1:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Wilson | 41 min |
| Apr 20, 1:42 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 48 min |
| Apr 20, 1:54 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 51 min |
| Apr 20, 2:31 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 29 min |
| Apr 20, 2:34 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 41 min |
| Apr 20, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 43 min |
| Apr 20, 2:54 PM EDT | Tornado Warning | RAH | Randolph | 16 min |
| Apr 20, 2:57 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 33 min |
| Apr 20, 3:11 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Warren | 23 min |
| Apr 20, 3:19 PM EDT | Flash Flood Warning | RAH | Halifax | 116 min |
| Apr 20, 3:23 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 52 min |
| Apr 20, 3:24 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 51 min |
| Apr 20, 4:00 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 45 min |
| Apr 20, 4:01 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 29 min |
| Apr 20, 4:22 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 23 min |
| Apr 20, 4:49 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 41 min |
| Apr 20, 5:12 PM EDT | Flash Flood Warning | RAH | Halifax | 2 hr |
| Apr 20, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 41 min |
| Apr 20, 6:24 PM EDT | Severe Thunderstorm Warning | RAH | Warren | 26 min |
| Apr 20, 6:57 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 46 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.